×

zbMATH — the first resource for mathematics

Pseudo almost periodic dynamics of impulsive Nicholson’s blowflies model with nonlinear density-dependent mortality term. (English) Zbl 1428.34093
Summary: In this paper, a class of impulsive Nicholson’s blowflies model with linear harvesting term and nonlinear density-dependent mortality term is concerned. Under proper conditions, some criteria are established for the existence, uniqueness and exponentially stable of the piecewise weighted pseudo almost periodic solution for the model. Moreover, an example is given to illustrate the significance of the main findings.
MSC:
34K14 Almost and pseudo-almost periodic solutions to functional-differential equations
34K60 Qualitative investigation and simulation of models involving functional-differential equations
34K45 Functional-differential equations with impulses
34K20 Stability theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Nicholson, AJ, An outline of the dynamics of animal populations, Aust. J. Zool., 2, 9-65, (1954)
[2] Gurney, WS; Blythe, SP; Nisbet, RM, Nicholson’s blowflies revisited, Nature, 287, 17-21, (1980)
[3] Chérif, F, Pseudo almost periodic solution of nicholson’s blowflies model with mixed delays, Appl. Math. Model., 39, 5152-5163, (2015)
[4] Ding, HS; Nieto, JJ, A new approach for positive almost periodic solutions to a class of nicholson’s blowflies model, J. Comput. Appl. Math., 253, 249-254, (2013) · Zbl 1288.92017
[5] Hien, LV, Global asymptotic behaviour of positive solutions to a non-autonomous nicholson’s blowflies model with delays, J. Biol. Dyn, 8, 135-144, (2014)
[6] Liu, BW, Global stability of a class of delay differential systems, J. Comput. Appl. Math., 233, 217-223, (2009) · Zbl 1189.34145
[7] Saker, SH; Agarwal, S, Oscillation and global attractivity in a periodic nicholson’s blowflies model, Math. Comput. Model., 35, 719-731, (2002) · Zbl 1012.34067
[8] Berezansky, L; Braverman, E; Idels, L, Nicholson’s blowflies differential equations revisited: main results and open problems, Appl. Math. Model., 34, 1405-1417, (2010) · Zbl 1193.34149
[9] Hao, PP; Feng, CH, Dynamics of a nicholson’s model with a nonlinear density-dependent mortality term, J. Guangxi Normal Univ. Nat. Sci. Ed., 30, 42-47, (2012) · Zbl 1274.34237
[10] Liu, BW, Permanence for a delayed nicholson’s blowflies model with a nonlinear density-dependent mortality term, Ann. Polon. Math, 101, 123-129, (2011) · Zbl 1242.34145
[11] Wang, WT, Positive periodic solutions of delayed nicholson’s blowflies models with a nonlinear density-dependent mortality term, Appl. Math. Model., 36, 4708-4713, (2012) · Zbl 1252.34080
[12] Ding, HS; Alzabut, J, Existence of positive almost periodic solutions for a nicholson’s blowflies model, Electron. J. Differ. Equ., 2015, 1-6, (2015) · Zbl 1328.34063
[13] Hou, XH; Duan, L; Huang, ZD, Permanence and periodic solutions for a class of delay nicholson’s blowflies models, Appl. Math. Model., 37, 1537-1544, (2013) · Zbl 1351.34088
[14] Liu, BW, Positive periodic solutions for a nonlinear density-dependent mortality nicholson’s blowflies model, Kodai Math. J., 37, 157-173, (2014) · Zbl 1301.34088
[15] Tang, Y, Global asymptotic stability for nicholson’s blowflies model with a nonlinear density-dependent mortality term, Appl. Math. Comput., 250, 854-859, (2015) · Zbl 1328.92069
[16] Xu, YL, Existence and global exponential stability of positive almost periodic solutions for a delay nicholson’s blowflies model, J. Korean Math. Soc., 51, 473-493, (2014) · Zbl 1307.34112
[17] Huang, ZD, New results on global asymptotic stability for a class of delayed nicholson’s blowflies model, Math. Methods Appl. Sci., 37, 2697-2703, (2014) · Zbl 1321.34106
[18] Liu, BW, Almost periodic solutions for a delayed nicholson’s blowflies model with a nonlinear density-dependent mortality termm, Adv. Differ. Equ., 2014, 1-16, (2014)
[19] Alzabut, JO, Almost periodic solutions for an impulsive delay nicholson’s blowflies model, J. Comput. Appl. Math., 234, 233-239, (2010) · Zbl 1196.34095
[20] Li, WT; Fan, YH, Existence and global attractivity of positive periodic solutions for the impulsive delay nicholson’s blowflies model, J. Comput. Appl. Math., 201, 55-68, (2007) · Zbl 1117.34065
[21] Long, F, Positive almost periodic solution for a class of nicholson’s blowflies model with a linear harvesting term, Nonlinear Anal. Real World Appl., 13, 686-693, (2012) · Zbl 1238.34131
[22] Tunc, C; Liu, BW, Global stability of pseudo almost periodic solutions for a nicholson’s blowflies model with a harvesting term, Vietnam J. Math., 44, 485-494, (2016) · Zbl 1352.34097
[23] Yao, Z, Existence and exponential stability of the unique positive almost periodic solution for impulsive nicholson’s blowflies model with linear harvesting term, Appl. Math. Model., 39, 7124-7133, (2015)
[24] Zhao, WR; Zhu, CM; Zhu, HP, On positive periodic solution for the delay nicholson’s blowflies model with a harvesting term, Appl. Math. Model., 36, 3335-3340, (2012) · Zbl 1252.34081
[25] Samoilenko, A.M., Perestyuk, N.A.: Impulsive Differential Equations, vol. 14. World Scientific, Singapore (1995) · Zbl 0837.34003
[26] Ding, HS; N’Guérékata, GM; Nieto, JJ, Weighted pseudo almost periodic solutions for a class of discrete hematopoiesis model, Rev. Mat. Complut., 26, 427-443, (2013) · Zbl 1334.92036
[27] Fink, A.M.: Almost Periodic Differential Equations. Springer, New York (1974) · Zbl 0325.34039
[28] Diagana, T, Weighted pseudo almost periodic functions and applications, CR. Acad. Sci. Paris Ser., I, 643-646, (2006) · Zbl 1112.43005
[29] Zhang, L; Li, H, Weighted pseudo-almost periodic solutions for some abstract differential equations with uniform continuity, Bull. Aust. Math. Soc., 82, 424-436, (2010) · Zbl 1213.34064
[30] Diagana, T, Stepanov-like pseudo-almost periodicity and its applications to some nonautonomous differential equations, Nonlinear Anal., 69, 4277-4285, (2008) · Zbl 1169.34330
[31] Alzabut, JO; Stamov, GT; Sermutlu, E, On almost periodic solutions for an impulsive delay logarithmic population model, Math. Comput. Model., 51, 625-631, (2010) · Zbl 1190.34087
[32] Liu, JW; Zhang, CY, Composition of piecewise pseudo almost periodic functions and applications to abstract impulsive differential equations, Adv. Differ. Equ., 2013, 1-21, (2013) · Zbl 1365.05013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.